Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 340357, 12 pages
http://dx.doi.org/10.5402/2012/340357
Research Article

On the Adjacent Cycle Derangements

Dipartimento di Matematica, Politecnico di Milano, Piazza Leonardo da Vinci 32, 20133 Milano, Italy

Received 28 September 2012; Accepted 29 October 2012

Academic Editors: S. Locke, Y. Manoussakis, and X. Yong

Copyright © 2012 Luisa de Francesco Albasini and Norma Zagaglia Salvi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Brualdi and E. Deutsch, “Adjacent q-cycles in permutations,” Annals of Combinatorics, vol. 16, no. 2, pp. 203–213, 2012. View at Publisher · View at Google Scholar
  2. N. Zagaglia Salvi, “Adjacent-cycle permutations of a multiset,” Advances and Applications in Discrete Mathematics, vol. 8, no. 2, pp. 65–74, 2011. View at Google Scholar · View at Zentralblatt MATH
  3. A. Joyal, “Une théorie combinatoire des séries formelles,” Advances in Mathematics, vol. 42, no. 1, pp. 1–82, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. O. M. D'Antona and E. Munarini, “A combinatorial interpretation of punctured partitions,” Journal of Combinatorial Theory, Series A, vol. 91, no. 1-2, pp. 264–282, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. E. Knuth, The Art of Computer Programming: Volume 3, Sorting and searching, Addison-Wesley Series in Computer Science and Information Processing, Addison-Wesley, Reading, Mass, USA, 1973.